Top answers from doctors based on your search:
Disclaimer

do iron pills make you gain weight

A 42-year-old member asked:
Dr. Nimish Gosrani
33 years experience Anti-Aging Medicine
Iron: No, this is not the case.Weight gain usually occurs with excessive carbohydrate intake, very little exercise and any hormonal imbalance.The solution?F ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 29-year-old member asked:
Dr. Jeffrey Barke
31 years experience Family Medicine
Eat healthy: Gain weight only if it's healthy weight. Eat healthy, exercise regularly, work on being happy. Put on a coat if your cold. Have your thyroid checke ... Read More
1
1 thank
Dr. Heidi Fowler
25 years experience Psychiatry
Eat healthy foods: that are high in calories. Eat 6 meals /day. Work on strength training to build large muscle groups. Work out w heavier weights w fewer repetitions. ... Read More
A 24-year-old female asked:
Dr. Yash Khanna
57 years experience Family Medicine
Vit C: Some recommend that taking iron tablet or capsule with vit c will increase the absorption of iron but it is not necessary.Iron pills can be taken on e ... Read More
1
1 thank
A 29-year-old female asked:
Dr. James Cunnar
27 years experience Family Medicine
Try another med: Some patients just don't respond well to basic thyroid replacement (like levothyroxine). Consider using an alternative like Armour Thyroid or tirosin ... Read More
4
4 thanks
A 24-year-old female asked:
Dr. Michael Dugan
Specializes in Hematology
Not: Typically.
1
1 thank
A 26-year-old female asked:
Dr. Yash Khanna
57 years experience Family Medicine
No: No taking iron supplement will not make you gain weight.
1
1 comment
2
2 thanks
A 44-year-old female asked:
Dr. Tracy Lovell
21 years experience Rheumatology
See below: Gout can occur in a joint such as an ankle, but anytime a gout attack persists for more two weeks warrants an evaluation as something else could be go ... Read More
A 26-year-old female asked:
Dr. Magdy Shaaban
41 years experience Hematology and Oncology
Hair loss: many causes for hair loss, iron deficiency is one of them.as for the other symptoms you need medical evaluation
A female asked:
Dr. Siranush Cholakian
34 years experience Holistic Medicine
No: I would advise you see an integrative doctor. Iron is an oxidant. Taking too much of it is not advisable. I would look into the reasons for your anemi ... Read More
1
1 thank
A 66-year-old female asked:
Dr. Bradford Romans
A Verified Doctor answered
A US doctor answered Learn more
Iron pills side fx: G i upset is a frequent side effect of oral iron.U might try and reduce the dose or hold the pills altogether for a few days and see if these symptoms ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month